×

Found 10 Documents (Results 1–10)

100
MathJax

On coefficients of lacunary trigonometric series and Rademacher series converging on sets of zero measure. (English. Russian original) Zbl 0857.42014

Russ. Math. 39, No. 9, 35-45 (1995); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1995, No. 9 (400), 37-47 (1995).
MSC:  42C10 42A55
PDF BibTeX XML Cite

On a class of boundary value problems for singular equations. (English. Russian original) Zbl 0858.34053

Russ. Math. 39, No. 9, 28-34 (1995); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1995, No. 9 (400), 30-36 (1995).
PDF BibTeX XML Cite

Linear fractional Riemann boundary value problem and its application to factorization of certain classes of Hölder matrix functions of the second order. (English. Russian original) Zbl 0856.30029

Russ. Math. 39, No. 9, 21-27 (1995); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1995, No. 9 (400), 23-29 (1995).
MSC:  30E25
PDF BibTeX XML Cite

On stability of non-selfconjugated difference schemes with \(M\)-matrices for evolutionary boundary value problems with elliptic operator over the whole space. (English. Russian original) Zbl 0856.65096

Russ. Math. 39, No. 9, 13-20 (1995); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1995, No. 9 (400), 15-22 (1995).
PDF BibTeX XML Cite

Strengthening of the circle criterion of absolute stability for control systems. (English. Russian original) Zbl 0864.34047

Russ. Math. 39, No. 9, 1-5 (1995); translation from Izv. Vyssh. Uchebn. Zaved., Mat. 1995, No. 9 (400), 3-7 (1995).
MSC:  34D99 93D10 93C10
PDF BibTeX XML Cite

Filter Results by …

all top 3

Classification